# SDR ASAA2023032542577

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 69,551 hours, 27,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16DEF EMERGENCY EXIT LIGHTS ABOVE WINDOW INOP. GROUNDED - YES. REPLACED EMERGENCY LIGHTING POWER SUPPLY BATTERY PACK REF B737-900 AMM 33-57-06. OP CHK GOOD.
